(1,4)-GROUPS WITH HOMOCYCLIC REGULATOR QUOTIENT OF EXPONENT p(3)


Arnold D. M. , Mader A., Mutzbauer O., SOLAK E.

COLLOQUIUM MATHEMATICUM, vol.138, no.1, pp.131-144, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 138 Issue: 1
  • Publication Date: 2015
  • Doi Number: 10.4064/cm138-1-8
  • Title of Journal : COLLOQUIUM MATHEMATICUM
  • Page Numbers: pp.131-144

Abstract

The class of almost completely decomposable groups with a critical typeset of type (1,4) and a homocyclic regulator quotient of exponent p(3) is shown to be of bounded representation type. There are precisely four near-isomorphism classes of indecomposables, all of rank 6.